Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256162
Full metadata record
DC FieldValueLanguage
dc.contributor.authorМататов, В. И.-
dc.contributor.authorСабынич, Л. В.-
dc.date.accessioned2021-02-12T12:15:30Z-
dc.date.available2021-02-12T12:15:30Z-
dc.date.issued1993-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 59-63.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/256162-
dc.description.abstractNecessary and sufficient conditions of the uniqueness movable singular points for the non-autonomy Hamilton's systems with the cubic nonlinearities were foundru
dc.language.isoruru
dc.publisherМинск : Университетскоеru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleИсследование подвижных особенностей неавтономных систем Гамильтона с кубическими нелинейностямиru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
59-63.pdf195,05 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.